# SDR LS1R073268

- Difficulty date: June 4, 2001
- Submitted: June 11, 2001
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- Aircraft time: 3,872 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Condition: Sheared
- Location: Tach Generator
- Part time: 809 hours
- Component: Tach Generator
- Component part number: 206062627003
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR SHAFT IS SHEARED.
